# SDR UPS99429771

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 2160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, 1 FT X 2 FT AREA OF CORROSION FOUND AT STATION 2160.  *S/D*  REMOVED CORRODED SKIN AND STRINGER DOUBLER.  INSTALLED AND TREATED DOUBLER IAW SRM 53-30-03.
